# SDR DALA2022062104332

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 18,328 hours, 7,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2283521) DURING INSPECTION FOUND AFT R/H LAVATORY EEPL COVERS BROKEN (RED AND WHITE). AFT R/H LAVATORY EEPL COVERS WAS REPLACED IAW B737 AMM 33-51-14.
